# SDR 2000ZZZX174

- Difficulty date: December 13, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N430MC
- Make and model: Beech 200BEECH
- Aircraft serial: BB904
- System (JASC): 3610 · Pneumatic Distribution System
- Part: P3 Air Line
- Condition: Failed
- Location: Left Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING GROUND RUN-UP, THE LEFT ENGINE WOULD ONLY DEVELOP 89 PERCENT N1 (COMPRESSOR RPM).  INSPECTION OF THE FUEL CONTROL P3 AIR LINES REVEALED A LOOSE B-NUT AT THE PROP GOVERNOR.  LEAKAGE IN THIS LINE LIMITS THE FUEL CONTROL TO 80 PERCENT (MAXIMUM REVERSE N1).  THE SAFETY WIRE FOR THE B-NUT HAD BROKEN AND ALLOW THE B-NUT TO LOOSEN.  THERE IS NO REASON EVIDENT AS TO WHY THE SAFETY WIRE BROKE.
